# SDR IXXA20250723001

- Difficulty date: July 23, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 70,902 hours, 25,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34204
- Condition: Deteriorated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLC DOOR CONTROL CUTOUT THE BOX AND THE SKIN, WEAR SPOT
